# SDR HYIA20230724001

- Difficulty date: July 20, 2023
- Submitted: July 24, 2023
- Operation: Air carrier
- Aircraft: N160PB
- Make and model: Cessna 402C
- Aircraft serial: 402C0493
- Aircraft time: 29,775 hours, 20,341 cycles
- System (JASC): 5341 · Fuselage, Wing Attach Fittings
- Part: Fitting
- Part number: 08113509
- Condition: Corroded
- Location: Zone 600
- Part time: 29,775 hours, 20,341 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING MAINTENANCE A SPOT OF CORROSION WAS VISUALLY IDENTIFIED ON THE AFT FACE OF THE FWD RH UPPER FUSELAGE ATTACH FITTING PN: 0811350-9. THIS CORROSION MEASURES .275 WIDE, AND .226 TALL, WITH AN APPROXIMATE DEPTH OF .018 AND IS CONSISTENT WITH OTHER CORROSION VISUALLY IDENTIFIED IN THE PAST. THIS FITTING HAS BEEN CHANGED USING NEW PARTS.
